# SDR AALA20061302

- Difficulty date: December 17, 2006
- Submitted: December 21, 2006
- Operation: Air carrier
- Aircraft: N351AA
- Make and model: Boeing 767323
- Aircraft serial: 24032
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Burned Out
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MIA - EMERGENCY PATH LIGHTS AT LEFT SEAT ROWS 30 TO 34 INOPERATIVE.  RELAMPED EMERGENCY PATH LIGHTS AT LEFT ROWS 30 TO 34.  SYSTEM GROUND CHECKED NORMAL OPERATION.
